About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 907639, 13 pages
http://dx.doi.org/10.1155/2012/907639
Research Article

Offset Optimization Based on Queue Length Constraint for Saturated Arterial Intersections

1Transportation College, Jilin University, Changchun 130022, China
2Civil Engineering and Architecture College, Zhejiang University, Hangzhou 310058, China

Received 17 August 2012; Revised 27 November 2012; Accepted 4 December 2012

Academic Editor: Wuhong Wang

Copyright © 2012 Xianmin Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianmin Song, Pengfei Tao, Ligang Chen, and Dianhai Wang, “Offset Optimization Based on Queue Length Constraint for Saturated Arterial Intersections,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 907639, 13 pages, 2012. doi:10.1155/2012/907639